# SDR SWIA200211281

- Difficulty date: September 10, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 21,015 hours, 25,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE/AFT BUTT STRAP THICKNESS WORN TO LIMITS UNDER SEATS 7A AND 10B.  REPLACED BUTT STRAPS IAW SRM120 51-10-02 AND SECURED IAW 51-40-02.
